We provide general - and automatedly verifiable - sufficient conditions that ensure standard completeness for logics formalized Hilbert-style. Our approach subsumes many existing results and allows for the discovery of new fuzzy logics which extend first-order Monoidal T-norm Logic with propositional axioms.

Uniform proofs of standard completeness for extensions of first-order MTL / P. Baldi, A. Ciabattoni. - In: THEORETICAL COMPUTER SCIENCE. - ISSN 0304-3975. - 603(2015), pp. 43-57. [10.1016/j.tcs.2015.07.014]

Uniform proofs of standard completeness for extensions of first-order MTL

P. Baldi
;
2015

Abstract

We provide general - and automatedly verifiable - sufficient conditions that ensure standard completeness for logics formalized Hilbert-style. Our approach subsumes many existing results and allows for the discovery of new fuzzy logics which extend first-order Monoidal T-norm Logic with propositional axioms.
Density elimination; Fuzzy logic; Hypersequents; Standard completeness
Settore M-FIL/02 - Logica e Filosofia della Scienza
Settore MAT/01 - Logica Matematica
Settore INF/01 - Informatica
Article (author)
File in questo prodotto:
File Dimensione Formato  
tcs2015.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 447.13 kB
Formato Adobe PDF
447.13 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/875482
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact